# SDR CA110420007

- Difficulty date: November 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,513 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: HST10BJ610
- Condition: Sheared
- Location: Mlg Attach
- Part time: 11,252 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG ACTUATOR, OTBD ATTACH FITTING HAS SHEARED HILOCK. THIS FINDING IS PREVIOUS TO A SIMILAR FINDING ON ANOTHER ACFT.  THIS IS BEING REPORTED AS REQUESTED FROM TC.
